TARU PUBLICATIONS
Author

Jihan Muhamad Shakir

Department of Mathematics, College of Education for Pure Sciences (Ibn Al-Haithem), University of Baghdad, Baghdad, Iraq

Published papers
1
Citations
0
Views
166
Downloads
121

Publications

1 paper
Open Access Research Article·pp. 1239–1245·Vol. 28, Issue 3-BApr 2025

Convergence and best proximity point theorems via tripled ĢPᶊ-mappings

Jihan Muhamad Shakir, Z. H. Maibed

Published Online: 08 May 2025DOI: 10.47974/JIM-2213

In this paper: In this article, we introduce a tripled ĢPᶊ-cyclic mapping in Pᶊ-dislocated metric space, and we prove some convergence and best proximity point theorems by using tripled ĢPᶊ-cyclic mapping.

AbstractReferencesFull Text PDF (400 KB)Views: 166Downloads: 121Citations: 0